Patient :I gave birth 3months ago to my secon child. I had my 3rd implant fitted almost two weeks ago. Me and partner have had sex several times and now i.have browny discharge type stuff coming out of me. I habe never bled on any of the other two implants ive had. What could this be?
Thanks for the query.
I understand your concern.
The possible causes of your brown discharge are side effect of implant, pelvic inflammatory disease presenting with cervical erosion, cervical polyp, post coital bleeding etc.
Minimal spotting may subside soon. If the spotting persists or repeats better to consult gynecologist once and get examined.
By examination and ultrasound the possible cause of your problem can be identified and treatment can be planned accordingly.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.